| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device is not completing the boot up process and is getting stuck at the boot up screen.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer was informed that their device is no longer repairable and should be removed from service.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.